# SDR SWAA2025032497558

- Difficulty date: February 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 303 FRAME LBL 56 WL 208.  <[01] REPAIRED CORROSION ON BS 303 FRAME LBL 56 WL 208 PER EA 25-153-00457-WIP1; [02] VERIFIED ITEM 1.
